Nakhle Asmar

Nakhle Asmar
Department Chair
Nakhle Asmar
Research Interests: 
Address: 
224 Mathematical Sciences Building
Phone Number: 
573-882-6221
Office Hours: 

NA

Education: 
  • 1986 Ph.D., University of Washington
  • 1980 B.S., University of Washington 
Frequently Taught Courses: 
  • MATH 2100 Calculus for Social and Life Sciences II
Select Publications: 

(With F. Neurberg and S. Watson) A multiplier theorem for Fourier series in several variables, Colloq. Math (2007).

(With Stephen Montgomery-Smith) Decomposition of analytic measures on groups and measure spaces, Studia Math. 146 (2001), 261–284.

(With Stephen Montgomery-Smith and Sadahiro Saeki) Transference in spaces of measures, Journal of Funct. Analysis 165 (1999), 1–23.

(With Stephen Montgomery-Smith) Analytic measures and Bochner measurability, Bull. des Sciences Math. 122, (1998) 39–66.

(With Earl Berkson and T.A. Gillespie) Note on norm convergence in the space of weak type multipliers, Journal of Operator Theory, 39 (1998), 139–149.

(With Annela Kelly and Stephen Montgomery-Smith) Vector-valued weakly analytic measures, Hokkaido Math. J. 27 (1998), 457–473.

(With Stephen Montgomery-Smith) A dimension-free weak type (1, 1) estimate for a conjugate maximal function, Studia Math. 125 (1997), 13–21.